| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 25-28


ZongXiu Ren, LeiLei Wei
      An ADI finite element method for the sine-Gordon equation in two dimensions
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1219-1225.

Jiyong Lu, Junqing Wang, Yumin Feng
      The block diagonalization of circulant matrices over the quaternion field
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1227-1232.

N. Soleimani
      Fixed point of weak** commuting mappings using implicit relation
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1233-1245.

Leping Jiang, Xian'an Jin
      Numbers of left-right paths of two families of 2-dimensional planar lattices
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1247-1255.

Kyung Ho Kim
      On imaginable T-fuzzy ideals of \Gamma-rings
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1257-1264.

A. Ibrahim Al-Omari, Kh. Jaber
      Improvement in estimating the population mean in double extreme ranked set sampling
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1265-1275.

F. P. Jamil, M. P. Laurente, M. B. Macababat
      Strongly closed geodetic numbers of graphs
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1277-1290.

D. Brito, P. Mago and L. Marin
      Neighborhood conditions for balanced bipartite graphs to be Hamiltonian connected
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1291-1295.

Cheng Zong, Yuming Chu
      An inequality among identric, geometric and Seiffert's means
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1297-1302.

R. Jakimczuk
      On symmetric polynomials and number theory
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1303-1322.

I. Termwuttipong, W. Hemakul, Y. Kemprasit
      Upper semi-continuous interval-valued multihomomorphisms
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1323-1330.

A. Lourdusamy, C. Muthulakshmi
      Generalized pebbling number
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1331-1337. (Retracted)

R. A. Mollin
      Solving Diophantine equations via Lucas-Lehmer theory
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1339-1346.

A. Ouahab, A. Mbarki, J. Masude, S. Rais
      Nonlinear ergodic theorems for multi(\alpha)-sequences in Hilbert spaces
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1347-1356.

A. Ouahab, A. Mbarki, J. Masude, S. Rais
      A fixed point theorem for (\alpha)-mappings semigroups in uniformly convex Banach spaces
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1357-1363.

A. Anantpinitwatna, T. Poomsa-ard
      Identities in (X(YZ))Z with reverse arc graph varieties of type (2,0)
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1365-1376.

M. J. Atteya
      On orthogonal generalized derivations of semiprime rings
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1377-1384.

T. Ostrowski, K. Dunajewski
      Affine systems of coordinates in an affine space over a module
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1385-1391.

Z. Retchkiman Konigsberg
      A mixed Lyapunov-max-plus algebra approach to the stability problem for a two species ecosystem modeled with timed Petri nets
      Int. Math. Forum, Vol. 5, 2010, no. 25-28, 1393-1408.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |